Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Watery granules in the knees, elbows and finger joints on exposure to hot weather. Taken Clonate-F for Eczema in the past

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions
I have been facing this problem since 1 year now. Have taken medication given by dermatologist who suggested it was eczema and have taken cream named Clonate - F, which appeared effective but again it has surfaced, and it occurs when the weather is hot and then prolongs into itch with very tiny pimple like watery granules on the finger joints, elbow region, Knee region and toes. I come to know whether this problem will occur with the first symptom of itching of ears and then rashes under groin area.
Posted Tue, 17 Apr 2012 in Skin Hair and Nails
Answered by Dr. Yogesh D 6 hours later

Thank you for posting your query.

By the description you have provided, I feel you might be suffering from a fungal infection in the groin region.

The topical cream that was prescribed to you contains a moderate strength topical steroid cream along with a mild antifungal/antibacterial cream.

In the setting of a recurrent fungal skin infection it is advisable to apply a cream which has a stronger anti-fungal agent such as ketokonazole/meconazole only.

A combination cream is best avoided in such cases as the steroid content might cause a super added bacterial infection.

It would help me greatly to suggest you better if you can upload a close up photograph of the areas involved in good lighting.

If you have small papular eruptions only between the fingers and toes and elbows and knees, there is possibility of scabies. This needs to be confirmed by dermatologist before you can be treated for this.

So I suggest you visit a good dermatologist in your area so that an accurate diagnosis is made and appropriate treatment initiated.

Hope I have answered all your queries. Please write back if you have any more question.

Wishing you good health and speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor